# SDR 96ZZZX5590

- Difficulty date: October 8, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N101RR
- Make and model: Cessna 501
- Aircraft serial: 5010241
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Part number: BC61A9012
- Condition: Failed
- Location: Cabin
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CABIN BLOWER ASSY WAS INSTALLED AND CHECKED FOR OPERATION.  LESS THAN AN HOUR INTO THE NEXT FLIGHT, THE BLOWER FAILED.  WHEN THE BLOWER WAS EXAMINED, THE ELECTRICAL LEADS COULD BE FELT CONTACTING THE ARMATURE WHEN THE BLOWER WAS TURNED.  THE ASSY WAS NOT DISASSEMBLED DUE TO WARRANTY CONSIDERATIONS.
